Durezol ForumsRecently active Durezol forums and community discussion threads. Post your question or story about Durezol and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
after using dorezol drops I begin having nervousness feelings and anxiety I couldn't deal with anything or anybody. I also gained waiting for those 3 weeks or more. has anyone else have this problem? ## Durezol contains the active ingredient Difulprednate, which is a steroid class medication, so the types of side effects you experienced are common, including the weight gain. Learn more Difulprednate details here. These types of side effects can occur with any steroid class medication that's used. Are there any other comments or questions? ## I have been using durezol now at twice per day for over five weeks after having cataract surgery in one eye and then another. I have been having crazy nausea this is the only new medication. Just wondering if this is possible? I am at a loss...4 REPLIES Updated
I have been on Durezol drops 6x day for over a year and have gained 20 pounds! My IOP was so low that they could not get a reading and the Durezol is being used to increase the pressure. I will be on them indefinitely. Not happy about the weight gain. ## The FDA classifies this as a steroid class medication, so weight gain can be a typical side effect of it, along with dizziness, headache, eye irritation and acne. Are you also watching your diet and getting plenty of exercise? Such actions may help to mitigate the weight gain. ## Please get a second opinion asap. Durezol is not intended for that high of a dose. It is very strong and will increase inflammation and eye damage which actually lowers the eye pressure causing hypotony. This happened in my case and also caused macular edema. T...2 REPLIES Updated
I've been on Durezol for 1-1/2 years for Iritis. I've had 6 eye surgeries in 2 years-2 macular holes, 2 cataracts, 2 eye shunts because of high IOP. I've gained 17 lbs. When you drop Durezol then pinch your eyes, you still get Durezol running into your tear ducts which then goes right into your system. Can't be helped. But also because Durezol makes your vision blurry and your eyes light sensitive, I've not been as physically active as I was prior to my eye surgeries and I went into a little depression. I think that is reason for my weight gain and maybe others.Updated
Can I use durezol and visine? The durezol is burning my eyes ## The burning can be a normal side effect of Durezol, as listed by the FDA. You may also experience blurred vision, watery eyes and mild headache. However, I'd not recommend mixing it with the Visine, unless your doctor approves, since it could affect how much of the Durezol you absorb. Is there anything else I can help with?1 REPLY Updated
I am also rapidly gaining weight and have several more weeks to go on Durezol. 8 lbs in the first 9 days. Does it stop or just keep going up? How long did it take you to lose it? ## Hello, Liberty! How are you? Since this is a topical steroid that's just placed into the eye, you don't usually absorb enough of it to cause weight gain and the FDA doesn't list it as a known side effect of the ophthalmic solution, those typical include eye redness, trouble seeing at night, blurred vision and dry eyes. I'm not saying it's impossible, but rather that it hasn't been known to happen, so far. Have you consulted your doctor? Are you on any other medications? ## Doctor did call back today and said it's not happening. My scale and I know it is. No other drugs. No suddenl...3 REPLIES Updated
I am type 2 diabetic, currently on Glipizide. On long term Prednisone for polymalgia rheumatica for 2 years. Just had cataract surgery and have been on Durezol for 2 weeks t.i.d. Blood sugars are very erratic since doing the eyedrops. MD says no interaction! but something is going on. Eye surgeon says NOT the eyedrops. Any idea why this is happening? ## The Durezol contains the active ingredient Difluprednate, which is another steroid class medication, just like the Prednisone. So yes, it could be causing the problem, especially if you are still taking the Prednisone, since it means that there are now more steroids in your body and they are known to have an effect on blood sugar levels. Have you doctors given you any ideas for resolution, such as adjusting your diabetes medication? ## I...2 REPLIES Updated
Rebates Cost for Me is $45.00 co-pay ## Hi, George! How are you? I'm sorry, but I didn't find any rebates or discounts listed for Durezol. Learn more Durezol details here. Have you tried asking your doctor if there is a cheaper alternative that you can use?1 REPLY Updated